Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

The classes $ L\sb p$ and conformal mapping


Author: P. R. Garabedian
Journal: Trans. Amer. Math. Soc. 69 (1950), 392-415
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9947-1950-0039072-8
MathSciNet review: 0039072
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, Bounded analytic functions, Duke Math. J. vol. 14 (1947) pp. 1-11. MR 0021108 (9:24a)
  • [2] S. Bergman, Partial differential equations, Brown University, Providence, 1941.
  • [3] J. A. Clarkson, Uniformly convex spaces, Trans. Amer. Math. Soc. vol. 40 (1936) pp. 396-414. MR 1501880
  • [4] P. R. Garabedian, Schwarz's lemma and the Szegö kernel function, Trans. Amer. Math. Soc. vol. 67 (1949) pp. 1-35. MR 0032747 (11:340f)
  • [5] -, Distortion of length in conformal mapping, Duke Math. J. vol. 16 (1949) pp. 439-459. MR 0030605 (11:21i)
  • [6] -, A new proof of the Riemann mapping theorem, Proceedings of the Symposium on Conformal Mapping, Institute for Numerical Analysis, Los Angeles, 1949.
  • [7] P. R. Garabedian and M. Schiffer, On existence theorems of potential theory and conformal mapping, Ann. of Math. vol. 52 (1950) pp. 164-187. MR 0036316 (12:89g)
  • [8] M. Schiffer, The span of multiply connected domains, Duke Math. J. vol. 10 (1943) pp. 209-216. MR 0008259 (4:271a)
  • [9] -, The kernel function of an orthonormal system, Duke Math. J. vol. 13 (1946) pp. 529-540. MR 0019115 (8:371a)
  • [10] -, On various types of orthogonalization, to appear shortly.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1950-0039072-8
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society